MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8058
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review will be performed.The sample was returned to the manufacturer for inspection/evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8058 pta balloon dilatation catheter allegedly experienced detachment of device or device component.This information was received from one source.The event involved a patient with no known impact to the patient.The age, sex and weight of the patient were not provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation is confirmed for the balloon detachment and retraction problem.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10286771
Report Number2020394-2020-04542
Device Sequence Number485721
Product Code DQY
UDI-Device Identifier00801741058547
UDI-Public(01)00801741058547
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8058
Device Catalogue NumberDR8058
Device Lot Number93NE0051
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/13/2020
Patient Sequence Number1